Applied Mathematics

Vol.6 No.5(2015), Paper ID 56709, 17 pages

DOI:10.4236/am.2015.65079

 

Functional Weak Laws for the Weighted Mean Losses or Gains and Applications

 

Gane Samb Lo, Serigne Touba Sall, Pape Djiby Mergane

 

LSTA, Université Pierre et Marie Curie, Paris, France
Ecole Normale Supérieure, Dakar, Sénégal
LERSTAD, Université Gaston Berger de Saint-Louis, Saint-Louis, Sénégal

 

Copyright © 2015 Gane Samb Lo, Serigne Touba Sall, Pape Djiby Mergane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lo, G. , Sall, S. and Mergane, P. (2015) Functional Weak Laws for the Weighted Mean Losses or Gains and Applications. Applied Mathematics, 6, 847-863. doi: 10.4236/am.2015.65079.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.